• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
  • HSE University
  • Publications of HSE
  • Articles
  • Полиномиальная нормальная форма и конечно-гладкая эквивалентность автономных систем с одним нулевым корнем

Article

Полиномиальная нормальная форма и конечно-гладкая эквивалентность автономных систем с одним нулевым корнем

Доклады Академии наук. 2010. Т. 432. № 1. С. 21-23.

In a neighborhood of a singular point, we consider autonomous systems of ordinary differential equations for which one eigenvalue of the matrix of the linear part is zero and the remaining eigenvalues do not belong to the imaginary axis. We study the reducibility of such systems to normal form. We prove that the problem of finitely smooth equivalence can be solved for such systems by using finite segments of the Taylor series of their right-hand sides.